# SDR 2006UALA01678

- Difficulty date: August 26, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 27,510 hours, 8,068 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 582240
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING AREA EXIT AISLE SIGN, AT SEAT 20 HJ, IS INOP.  *S/D*  REPLACED BATTERY CHARGER PER MM 33-51-07.  OPS CHECKS GOOD PER MM 33-51-07.
